Alert archive / Pennsylvania / Special Weather Statements in 2020

Special Weather Statement, NWS Philadelphia/Mount Holly

June 5, 2020Berks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 5, 2020, 4:14 PM EDT for Berks County, Pennsylvania. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2020, 4:14 PM EDT (20:14 UTC)
Expired
Jun 5, 2020, 4:30 PM EDT
In force
16 min
Issued by
NWS Philadelphia/Mount Holly

County Berks County, PA

The radar

The Philadelphia radar (KDIX), 117 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.2 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2020-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 126 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2020-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
126 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
717 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

505 
WWUS81 KPHI 052014
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
414 PM EDT Fri Jun 5 2020

PAZ060-061-101-103-052030-
Lehigh-Western Montgomery-Western Chester-Berks-
414 PM EDT Fri Jun 5 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BERKS...SOUTH
CENTRAL LEHIGH AND NORTHWESTERN MONTGOMERY COUNTIES...

At 414 PM EDT, a strong thunderstorm was located over Birdsboro, or 7
miles east of Reading, moving northeast at 35 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Reading, Pottstown, Birdsboro, East Greenville, Topton, Bally,
Bechtelsville, Lyons, Geryville, Gilbertsville, Stowe, Boyertown,
Pennsburg, Mount Penn, Red Hill, Alburtis, St. Lawrence, Lorane,
Reiffton and Amity Gardens.

This includes the following highways...
 Interstate 78 in Pennsylvania near mile marker 47.
 Interstate 176 in Pennsylvania between mile markers 9 and 11.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4059 7570 4044 7546 4042 7548 4040 7545
      4016 7578 4029 7593
TIME...MOT...LOC 2014Z 218DEG 32KT 4030 7579 

$$

NC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 5, 3:40 PM EDT, 34 minutes earlier.

Area forecast discussion, Jun 5, 3:40 PM EDT, 34 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
340 PM EDT Fri Jun 5 2020

.SYNOPSIS...
Unsettled weather will continue through Saturday as multiple
upper level disturbances move across the area, before a cold
front moves across the Mid Atlantic region Saturday. High
pressure will build across the northeast and Mid Atlantic
regions Late Sunday through at least Tuesday. Unsettled weather
may return toward the end of the week next week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Storms are rapidly developing along a differential heating
boundary (via remnant clouds from last night's precipitation)
from far north-central Maryland into far southeastern
Pennsylvania into adjacent southwest New Jersey. Expect this
trend to continue through the afternoon as instability maximizes
to the south of the boundary and large-scale lift continues to
increase as a convectively-aided perturbation moves east of the
Appalachians. The orientation of the boundary is nearly parallel
to the midlevel flow, which means cells will be training if the
boundary itself remains fairly stationary. So far, the boundary
is lifting somewhat north, so the initial convection may avoid
this training setup. However, expectation is that as convection
continues to increase and mature, localized training will occur.
Rainfall rates will be formidable, as precipitable waters near
or exceeding 2 inches are present across the area and warm-cloud
depths are near/above 10 kft. Observed rainfall rates so far
are well above 1.5 inches per hour. In more susceptible areas
(e.g., the urban corridor; areas of far southeast PA into
southern NJ from last night's convection), any sustained
training of convection will likely cause flash flooding. The
question will be where this axis of maximized training will
occur, and high-resolution guidance is not overly agreeable in
this regard. Current thinking is a consensus approach is best
given that (1) the NAM looks too far south given the recent
trends of the initiating boundary, (2) the HRRR and NAM Nest
initialized the convection too slowly and slightly too far to
the north, and (3) ongoing storms may augment the near-storm
environment sufficiently to alter the progression of the
boundary. With this in mind, thinking is that the heaviest
totals will be in an axis roughly from Berks/Chester/Montgomery
Counties northeastward to Monmouth County. This is well within
the confines of the current flash flood watch, so have made no
changes at this time.

Other concern is severe-weather potential. Morning soundings
suggest rather poor midlevel lapse rates (e.g., IAD generally
between 5-6 C/km 850-500 mb), and deep-layer shear is rather
weak. Thermal profiles are favorable for hybrid/wet microbursts,
but the wind profiles are not favorable for storm
maintenance/organization or the development of strong cold
pools. SPC Day-1 marginal risk for most areas south of I-78
seems appropriate at this point, with any severe wind gusts
expected to be fairly isolated/sporadic.

General idea is for convection to continue along the initiating
boundary through early evening, with a gradual propagation
eastward/southeastward with time (given upwind propagating
vectors). Hi-res guidance has trended slower with convection
moving offshore, so precipitation may continue in coastal New
Jersey and portions of Delmarva into the early overnight hours.
Have prolonged higher PoPs given these trends, and have
increased PoPs overall through the evening given current radar
observations.

Lows tonight will be very warm given the ambient near-saturated
deep thermal profiles in place. Most locations will be in the
mid to upper 60s, with some spots likely not falling below 70.
Some localized fog is expected once the precipitation ceases.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
The shortwave trough associated with tonight's convection will
move offshore by 12z Saturday, with a period of mostly dry
conditions expected Saturday morning. However, a strong
northern-stream vort max will dig into the Northeast by 18z. An
attendant cold front will progress through the CWA during the
afternoon. The environment will destabilize quickly downstream
of the front, with SBCAPEs once again exceeding 1500 J/kg where
strong insolation occurs. Scattered convection is expected to
develop along the front as it migrates southeast through the
area, possibly as early as 12-2 pm. Convection will likely
organize slowly along the front as it continues southeast, but
coverage will be sparser farther and farther northwest. Also,
frontal timing is not overly clear, with subtle discrepancies in
guidance continuing. Used a consensus approach, with timing of
initiation around 18z and a frontal position generally near the
I-95 corridor.

Deep-layer shear may be a little stronger tomorrow (around 30
kt or so), so cannot rule out some severe storms. Profiles are
considerably drier in the midlevels tomorrow, so potential for
strong downdrafts and hail appears somewhat higher while
potential for flash flooding is much lower than today. The main
question, at this point, appears to be frontal timing and
coverage of convection. SPC has added a Day-2 marginal risk for
Delmarva and southeast Pennsylvania, which certainly agrees with
recent model trends. For now, have trended PoPs only slightly
higher, with generally slight-chance to chance categories in
place (higher the farther southeast you go).

Temperatures will be very warm in advance of the front, with
highs approaching 90 degrees near/southeast of the urban
corridor.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
After several days of active weather, quiet conditions return
for much of the rest of the first half of of next week, before
more potential unsettle weather returns by the end of the week.

Behind the cold frontal passage Saturday, quiet conditions
return to the area beginning Sunday and continuing through the
first half of next week as high pressure builds across the
northeast states and Mid Atlantic region. For Sunday, the main
concern will be the potential for winds to gust around 15-20
mph, but winds for Monday and Tuesday will be much weaker.
Temperatures Sunday and Monday return close to normal, before
returning above normal on Tuesday.

The high begins to get squeezed by Tuesday night into Wednesday
as a cold front approaches from the west, and an area of low
pressure approaches the east coast from the western Atlantic. By
Thursday into Friday, models continue to indicate the slows
down as it moves across the eastern seaboard. The low offshore
is forecast to weaken as it passes to our north, however,
another low may develop along the front as it moves across the
area. The Thursday through Friday time period will continue with
a chance of rainfall for both day. PW values are forecast to
increase to around 1.5 inches, and there is some instability
currently forecast, so there is a chance of thunderstorms as
well, which could produce period of moderate to heavy rainfall.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Rest of this afternoon...VFR conditions will remain in place
outside of showers and thunderstorms. However, any showers and
thunderstorms will temporarily lead to MVFR or IFR conditions
with heavy rainfall and locally gusty winds possible.

Tonight...VFR conditions will continue into this evening
outside of any showers and thunderstorms. However any showers
and thunderstorms will temporarily lead to MVFR or IFR
conditions with heavy rainfall and locally gusty winds possible.
After the showers and thunderstorms end, ceilings will lower to
MVFR then IFR overnight.

Saturday...The lower conditions will improve to VFR within a
couple of hours after sunrise. There will be a brief chance of
showers and thunderstorms during the afternoon as a cold front
moves across the area. Winds will become gusty behind the front
15-20 knots.

Outlook...

Saturday night-Tuesday...VFR conditions are expected through
the period.

&&

.MARINE...
Sub-advisory winds/seas are expected through Saturday. Southwest
winds 10 to 15 kt and wave heights of 2 to 4 feet are forecast
tonight. A gradual switch to west/northwest winds is expected by
late Saturday.

Storms are expected this evening and tonight, and may occur
once again tomorrow afternoon. Strong wind gusts and locally
higher waves should be expected in their proximity.

Outlook...

Saturday night-Wednesday...Conditions expected to remain below
advisory levels through the period, but winds may gust around 20
knots at times.

Rip Currents...

We are expecting a moderate risk for the development of
dangerous rip currents along the New Jersey shore for today. A
low risk is anticipated for the Delaware beaches. A medium
period southerly swell is forecast along with a southerly wind
around 15 to 20 MPH.

The southerly wind is forecast to decrease to around 10 MPH for
Saturday and the swell and breaking waves should diminish a
bit, as well. Therefore, a low risk is expected for both New
Jersey and Delaware on Saturday.

&&

.TIDES/COASTAL FLOODING...
Localized minor tidal flooding occurred during the night. While
water levels will be elevated again around this evening's high
tide, only spotty minor flooding is anticipated. As a result,
the need for another Coastal Flood Advisory seems unlikely.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until midnight EDT tonight for PAZ060>062-
     070-071-101>106.
NJ...Flash Flood Watch until midnight EDT tonight for NJZ007-009-
     010-012>022-025>027.
DE...Flash Flood Watch until midnight EDT tonight for DEZ001.
MD...Flash Flood Watch until midnight EDT tonight for MDZ008-012.
MARINE...None.

&&

Synopsis...Robertson
Near Term...CMS
Short Term...CMS
Long Term...Robertson
Aviation...CMS/Robertson
Marine...CMS/Robertson
Tides/Coastal Flooding...Iovino
Hazardous weather outlook, Jun 5, 3:41 PM EDT, 33 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
341 PM EDT Fri Jun 5 2020

NJZ001-008-PAZ054-055-061945-
Sussex-Morris-Carbon-Monroe-
341 PM EDT Fri Jun 5 2020

This Hazardous Weather Outlook is for northern New Jersey and
northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ014-025-026-061945-
Eastern Monmouth-Coastal Atlantic-Coastal Ocean-
341 PM EDT Fri Jun 5 2020

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

There is a moderate risk for the development of dangerous rip
currents.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

DEZ001-MDZ008-012-NJZ007-009-010-012-013-015>022-027-PAZ060>062-070-
071-101>106-061945-
New Castle-Cecil-Kent MD-Warren-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-
Southeastern Burlington-Berks-Lehigh-Northampton-Delaware-
Philadelphia-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
341 PM EDT Fri Jun 5 2020

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for northern Delaware, northeast
Maryland, central New Jersey, northern New Jersey, northwest New
Jersey, southern New Jersey, east central Pennsylvania and
southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Thunderstorms are expected to develop and move through the area this
afternoon and evening. The strongest storms may be capable of
producing damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

NJZ024-061945-
Atlantic Coastal Cape May-
341 PM EDT Fri Jun 5 2020

This Hazardous Weather Outlook is for southern New Jersey.

.DAY ONE...This afternoon and tonight.

There is a moderate risk for the development of dangerous rip
currents.

Thunderstorms are expected to develop this afternoon. Some may
produce locally heavy rainfall, with flash flooding possible.
Damaging wind gusts may also occur with the strongest storms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

DEZ004-061945-
Delaware Beaches-
341 PM EDT Fri Jun 5 2020

This Hazardous Weather Outlook is for southern Delaware.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-061945-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
341 PM EDT Fri Jun 5 2020

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

Thunderstorms are expected to move through the area this evening.
The strongest storms may be capable of producing hazardous wind
gusts and locally higher waves.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002-003-MDZ015-019-020-NJZ023-061945-
Kent-Inland Sussex-Queen Annes-Talbot-Caroline-Cape May-
341 PM EDT Fri Jun 5 2020

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland and southern New Jersey.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Jun 5, 3:38 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
338 PM EDT FRI JUN 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     FLOOD            1 W WEST CONSHOHOCKEN   40.07N 75.33W
06/05/2020                   MONTGOMERY         PA   DEPT OF HIGHWAYS

            FLOODING ON INTERSTATE 76 BETWEEN EXITS 320
            AND 329. LANE RESTRICTIONS IN PLACE.

&&

CMS
Local storm report, Jun 5, 3:39 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
339 PM EDT FRI JUN 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     FLOOD            1 E CHESTERBROOK        40.07N 75.43W
06/05/2020                   CHESTER            PA   DEPT OF HIGHWAYS

            FLOODING ON U.S. HIGHWAY 202 BETWEEN STATE
            HIGHWAY 252 AND CHESTERBROOK BOULEVARD. LANE
            RESTRICTIONS IN PLACE.

&&

CMS
Local storm report, Jun 5, 3:44 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
344 PM EDT FRI JUN 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     FLOOD            1 WSW EAST WHITELAND TW 40.04N 75.58W
06/05/2020                   CHESTER            PA   COUNTY OFFICIAL

            SEVERAL LANES OF U.S. HIGHWAY 202 FLOODED
            NEAR LANCASTER AVENUE.

&&

CMS
Local storm report, Jun 5, 3:51 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
351 PM EDT FRI JUN 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     FLOOD            2 WSW KING OF PRUSSIA   40.08N 75.42W
06/05/2020                   CHESTER            PA   COUNTY OFFICIAL

            FLOODING ON GLENHARDIE ROAD AND WALKER ROAD.

&&

CMS
Special weather statement, Jun 5, 3:57 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
357 PM EDT Fri Jun 5 2020

NJZ010-012>015-019-020-026-PAZ106-052030-
Northwestern Burlington-Eastern Monmouth-Coastal Ocean-Ocean-Western
Monmouth-Somerset-Middlesex-Mercer-Lower Bucks-
357 PM EDT Fri Jun 5 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN OCEAN...
MERCER...NORTHEASTERN BURLINGTON...SOUTH CENTRAL SOMERSET...
MONMOUTH...MIDDLESEX AND EAST CENTRAL BUCKS COUNTIES...

At 356 PM EDT, strong thunderstorms were clustered over Collingwood
Park, or near Asbury Park, moving northeast at 15 mph.

Wind gusts 40 to 50 mph and pea size hail are possible with these
storms.

Locations impacted include...
Toms River, Trenton, Long Branch, Asbury Park, Sandy Hook, Lakewood,
Middletown, Old Bridge, Jackson, Howell, East Brunswick, South
Brunswick, Sayreville, North Brunswick, Marlboro, Manalapan, Ewing,
Tinton Falls, Holmdel and Princeton.

This includes the following highways...
 Garden State Parkway between mile markers 77 and 125.
 Interstate 195 in New Jersey between mile markers 0 and 34.
 Interstate 295 in New Jersey between mile markers 55 and 72.
 New Jersey Turnpike between exits 7 and 9.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3984 7407 3993 7446 4021 7491 4045 7455
      4049 7428 4046 7426 4044 7420 4046 7418
      4041 7403 4041 7398 4047 7400 4043 7397
      4025 7397
TIME...MOT...LOC 1956Z 211DEG 13KT 4020 7410

NC
Special weather statement, Jun 5, 4:14 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
414 PM EDT Fri Jun 5 2020

PAZ060-061-101-103-052030-
Lehigh-Western Montgomery-Western Chester-Berks-
414 PM EDT Fri Jun 5 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BERKS...SOUTH
CENTRAL LEHIGH AND NORTHWESTERN MONTGOMERY COUNTIES...

At 414 PM EDT, a strong thunderstorm was located over Birdsboro, or 7
miles east of Reading, moving northeast at 35 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Reading, Pottstown, Birdsboro, East Greenville, Topton, Bally,
Bechtelsville, Lyons, Geryville, Gilbertsville, Stowe, Boyertown,
Pennsburg, Mount Penn, Red Hill, Alburtis, St. Lawrence, Lorane,
Reiffton and Amity Gardens.

This includes the following highways...
 Interstate 78 in Pennsylvania near mile marker 47.
 Interstate 176 in Pennsylvania between mile markers 9 and 11.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4059 7570 4044 7546 4042 7548 4040 7545
      4016 7578 4029 7593
TIME...MOT...LOC 2014Z 218DEG 32KT 4030 7579

NC

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 10:07 PM EDTSpecial Marine WarningPHI53 min
Jun 4, 10:12 PM EDTSevere Thunderstorm WarningPHICumberland, Salem33 min
Jun 4, 10:31 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester46 min
Jun 4, 10:32 PM EDTSevere Thunderstorm WarningPHIAtlantic, Camden, Cumberland, Gloucester, Salem42 min
Jun 4, 10:52 PM EDTSpecial Marine WarningPHI38 min
Jun 4, 10:59 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 1 more34 min
Jun 5, 12:06 AM EDTSpecial Marine WarningPHI54 min
Jun 5, 9:47 AM EDTFlash Flood WatchPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Hunterdon and 7 more12 hr
Jun 5, 3:24 PM EDTSpecial Weather StatementPHIMercer, Middlesex, Monmouth36 min
Jun 5, 3:57 PM EDTSpecial Weather StatementPHIMercer, Middlesex, Monmouth33 min
Jun 5, 4:36 PM EDTSpecial Weather StatementPHIMonmouth24 min
Jun 5, 4:55 PM EDTSpecial Weather StatementPHIMonmouth, Ocean50 min
Jun 5, 5:01 PM EDTAreal Flood AdvisoryPHIBurlington, Mercer, Middlesex, Monmouth, Ocean, Somerset4 hr
Jun 5, 5:19 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Ocean, Salem4 hr
Jun 5, 5:27 PM EDTFlash Flood WarningPHIMonmouth, Ocean3 hr
Jun 4, 10:05 PM EDTSpecial Weather StatementPHIChester, Delaware, Montgomery, Philadelphia40 min
Jun 4, 10:46 PM EDTAreal Flood AdvisoryPHIBerks, Carbon, Lehigh, Monroe, Northampton119 min
Jun 5, 3:15 PM EDTSpecial Weather StatementPHIBucks, Montgomery30 min
Jun 5, 3:48 PM EDTAreal Flood AdvisoryPHIBucks, Chester, Delaware, Montgomery, Philadelphia3 hr
Jun 4, 9:54 PM EDTSpecial Weather StatementPHINew Castle36 min
Jun 4, 9:15 PM EDTSpecial Weather StatementPHICecil, Kent, Queen Anne's, Talbot45 min
Jun 4, 9:30 PM EDTSevere Thunderstorm WarningPHICecil, Kent, Queen Anne's28 min

Nearby

Special Weather Statements in Pennsylvania, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.